# SDR DL76G050002

- Difficulty date: January 2, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 26,807 hours, 4,314 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 4G HANDSET INOP.  SPARKING AND SMOKE IN AREA.  REPLACED UPCU. PN D250708651 SN 1299026427
